# SDR GTIA050263

- Difficulty date: October 21, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- Aircraft time: 3,007,748 hours, 18,720 cycles
- Engine: Pwa JT8D219
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 DOOR FRAME IS CRACKED JUST BELOW BAYONET.  INSTALLED SERVICEABLE DOOR AT L-2 POSITION IAW MM FOR ROG AND LEAK CHECK. (K)
